Some properties of frames of subspaces obtained by operator theory methods
; Stojanoff, Demetrio 
Otros responsables
Fecha
2008-07-01
Editorial
Academic Press Inc Elsevier Science
Revista
Journal of Mathematical Analysis and Applications
Título del libro
Nombre del evento
Fecha del evento
Institución organizadora
ISSN
0022-247X
eISSN
1096-0813
ISBN
Idioma
Inglés
Tipo del evento
Clasificación temática
Palabras clave
Resumen
We study the relationship among operators, orthonormal basis of subspaces and frames of subspaces (also called fusion frames) for a separable Hilbert space H. We get sufficient conditions on an orthonormal basis of subspaces E = {Ei}i ∈ I of a Hilbert space K and a surjective T ∈ L (K, H) in order that {T (Ei)}i ∈ I is a frame of subspaces with respect to a computable sequence of weights. We also obtain generalizations of results in [J.A. Antezana, G. Corach, M. Ruiz, D. Stojanoff, Oblique projections and frames, Proc. Amer. Math. Soc. 134 (2006) 1031-1037], which relate frames of subspaces (including the computation of their weights) and oblique projections. The notion of refinement of a fusion frame is defined and used to obtain results about the excess of such frames. We study the set of admissible weights for a generating sequence of subspaces. Several examples are given.
Colecciones
Aprobación
Revisión
Complementado por
Referenciado por
Licencia Creative Commons
Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-nd
